# SDR HNAA2014031900096

- Difficulty date: March 19, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 44,299 hours, 48,297 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU BLEEDS SELECTED ON, CABIN FILLED WITH HAZE. CREW GROUND RAN ENGINES WITH BLEEDS SELECTED ON.  NO HAZE OR ODOR NOTED.  RAN APU WITH BLEEDS ON.  NO ODOR OR HAZE NOTED.  OK FOR SERVICE.
